My WebMD Sign In, Sign Up

Arm

Following Topic Unfollow Topic | 7 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Hi Found you a couple of links these should help you to understand what you want. http://www.oddee.com/item_98370.aspx https://global-help...
Posted:
0 of 0 found this helpful
Q.
A.
if the bruising is getting worse you need to go to the doctor and make sure that is not a blood clot and or it could be a busted blood vein which...
Posted:
0 of 0 found this helpful
Q.
A.
yes it is normal it could take a week to a week in a half to fill normal agin it just the meds running there course but it will be fine
Posted:
0 of 0 found this helpful
Q.
A.
Could be a medicine reaction, or poor circulation.I've had this problem for years.I've met young and old alike with this problem.The...
Posted:
0 of 0 found this helpful
Q.
A.
I haven't seen any studies absolutely confirming a link between essential tremors and shingles. But there are plenty of web type anecdotal...
Posted:
0 of 0 found this helpful
Q.
A.
Your grandma more than likely has Post Polio Syndrome (PPS). Some polio survivors after many decades have a return of polio symptoms as you...
Posted:
1 of 1 found this helpful
Q.
A.
Hi I know that you can read about CTS and it looks the same, but have you thought of it just being a trapped nerve giving the same symptoms.I would...
Posted:
0 of 0 found this helpful
Q.
A.
I would show a respectful and calm concern over my ER visit and its resultant findings. Three (3) medical conditions were uncovered as follows:A slow...
Posted:
2 of 2 found this helpful
Q.
A.
Hi For his eczema try ACV (apple cider vinegar), is it just say chicken breasts you by and cook or is it anything chicken?Please come back through...
Posted:
0 of 0 found this helpful
Q.
A.
could be allergic reaction to a med
Posted:
0 of 1 found this helpful
Q.
A.
Hi Could be a lymph gland swollen, as well, but more like it.See your doctor.Good Luck
Posted:
1 of 1 found this helpful
Q.
A.
If you have isolated the underarm rash to the deodorant, then you may have your culprit. Hydrocortisone 1% used three times per day would be the...
Posted:
0 of 0 found this helpful
Q.
A.
No
Posted:
0 of 0 found this helpful
Q.
A.
Hi Get to an ER ASAPGood Luck
Posted:
0 of 0 found this helpful
Q.
A.
Hi, Found you this nice piece of info from, http://dermnetnz.org/reactions/progesterone-dermatitis.html Autoimmune progesterone dermatitis (APD) is a...
Posted:
1 of 1 found this helpful